I am a 33-year-old female. I am 4'11 inches in height and 57.7 kg in weight. I have skin rashes almost all over my body, particularly on my arms, abdomen, and legs. It started about three weeks ago. They are very itchy, and I took anti-histamine medicines. I used topical ointment as well, but they did not work. I used anti-bacterial and anti-fungal creams, and they did not work. I do not have a fever, and the rashes are scattered with small red bumps. I also have one big patch of rash behind my left knee. I really need to get the right medication for my condition, and I cannot sleep and work properly because of the itch.
Welcome to icliniq.com.
The itchy rash does occur due to a variety of reasons. Please tell me when you have them. How and from where they started. Does any other contact of yours have such lesions? A clear photo of all different lesions helps a lot. Whatever description I gathered and the medication you used and the response, it appears to be either allergic reaction or scabies, but again such reactions do not appear all of a sudden they have long off and on history. Scabies is easy to diagnose in a clear photo, and other members are also affected. I prescribe you with Tablet Fexofenadine 180 mg once daily for itching for ten days. Tablet Ivermectin 12 mg one dose only repeat this after ten days and review after two weeks. I can confirm diagnosis only after the above information and a clear photo. You can use this treatment also, but I am only 60% sure.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
In my opinion, you are suffering from Tinea cruris, which is a fungal infection of the skin ... I advise you to keep the area dry because moisture can aggravate the fungal... Read fullMy daughter has scabies, which did not subside with medication. Please help.
Clip the nails of the baby, before the application, as the eggs of the scabies mites are generally present in the nails, which might cause a reinfection ... Read fullI have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?
.. gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can co... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now